Hello fellow sufferers, I am beside myself in angst. I am feeling so sick, and I don't know if it's the new oxy or actual worse problem. I have pain in my chest, and a weird stiffness in my neck, like it's got dried glue on the back of my neck, and I went to the heart dr. because of the weakness in my arms, and pain with sweats. He did ekg, he thinks it could be my neck, and just today found on new MRI I got issues a pinched nerve with is probably why my left arm and hand has been hurting so badly. but it's mentally, I have never felt like this EVER, Please anyone having anything like this on the oxycontin. I went to a new psychiatrist due to the depression and anxiety, she said it almost sounds like withdrawal, and i cannot see pain dr. until next week. could that cause the stiffness in neck, I ve been seeking help for pain in left arm and for 3 years, but had not had pain in neck until recently about the time I got on new formula. I will demand a new medication but I want off this crap. help.
Perhaps you could call your GP and ask for a short acting opiate, like Norco or Percocet (every four hours)? It might get you through until you see your new PM doc.
Nerve pain sucks, I know, have you tried Neurontin or Lyrica yet?
Hope you feel better, and try to get off the OP, and onto something else asap!
Wish I couold make it better. I can only encourage you to hang in there until you see the pain doctor. Can you try to get your appointment moved up? The stiffness is probably from muscle spasms around the pinched nerve but the pain with sweats does sound like withdrawls. I can't tell for sure without knowing what you were on before the new oxy and what you are on now.
I would also like to recommend you investigate Lyrica, Neurontin or Cymbalta for nerve pain. I don't know what your psychiatrist has you on, but one of these may be an option.
You sound like you are covering your bases as far as getting the appropriate medical attention so hang in there and hopefully the pain doctor will recommend something other than the oxy. Just remember, if you change meds, you have to taper of the opiates so to avoid the withdrawls.
Wishing you the very best,
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2010 • 1 answer
Posted 24 Feb 2010 • 4 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 4 answers
Posted 18 Feb 2011 • 5 answers
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers